# SDR IPXA2025091990000

- Difficulty date: August 21, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 28,444 hours, 17,271 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   CORROSION FOUND ON SEAT TRACK FLANGE FR 30, Y2462, TWO LOCATIONS. INSTALLED A NEW SEAT TRACK SECTION Y2462 TO FR 30 IAW SRM 51-40-21 AND SRM 53-10-16 PARAGRAPH 4 (FIGURE 201) PAGE 205/206.
